Folgen
F. Michael CHRIST
Titel
Zitiert von
Zitiert von
Jahr
AT (b) theorem with remarks on analytic capacity and the Cauchy integral
M Christ
Colloquium Mathematicum 2 (60-61), 601-628, 1990
8881990
Dispersion of small amplitude solutions of the generalized Korteweg-de Vries equation
FM Christ, MI Weinstein
Journal of functional analysis 100 (1), 87-109, 1991
5541991
Maximal functions associated to filtrations
M Christ, A Kiselev
Journal of Functional Analysis 179 (2), 409-425, 2001
4892001
Asymptotics, frequency modulation, and low regularity ill-posedness for canonical defocusing equations
M Christ, J Colliander, T Tao
American journal of mathematics 125 (6), 1235-1293, 2003
4712003
Lectures on singular integral operators
FM Christ
American Mathematical Soc., 1991
4021991
The Brascamp–Lieb inequalities: finiteness, structure and extremals
J Bennett, A Carbery, M Christ, T Tao
Geometric and Functional Analysis 17 (5), 1343-1415, 2008
2642008
Weak type (1, 1) bounds for rough operators
M Christ
Annals of Mathematics 128 (1), 19-42, 1988
2561988
Ill-posedness for nonlinear Schrodinger and wave equations
M Christ, J Colliander, T Tao
arXiv preprint math/0311048, 2003
2392003
Polynomial growth estimates for multilinear singular integral operators
M Christ, JL Journé
2281987
Best constants for two nonconvolution inequalities
M Christ, L Grafakos
Proceedings of the American Mathematical Society 123 (6), 1687-1693, 1995
2101995
Singular and maximal Radon transforms: analysis and geometry
M Christ, A Nagel, EM Stein, S Wainger
Annals of Mathematics 150 (2), 489-577, 1999
2041999
𝐿^{𝑝} bounds for spectral multipliers on nilpotent groups
M Christ
Transactions of the American Mathematical Society 328 (1), 73-81, 1991
2031991
Multidimensional van der Corput and sublevel set estimates
A Carbery, M Christ, J Wright
Journal of the American Mathematical Society 12 (4), 981-1015, 1999
1741999
Hilbert transforms along curves: I. Nilpotent groups
M Christ
Annals of Mathematics 122 (3), 575-596, 1985
1671985
On the equation in weighted L 2 norms in ℂ1equation in weighted L 2 norms in ℂ1
M Christ
The Journal of Geometric Analysis 1 (3), 193-230, 1991
1631991
Weak type (1, 1) bounds for rough operators, II
M Christ, JL Rubio de Francia
Inventiones mathematicae 93, 225-237, 1988
1521988
Estimates for the k-plane transform
M Christ
Indiana University Mathematics Journal 33 (6), 891-910, 1984
1341984
Global C∞ irregularity of the∂–Neumann problem for worm domains
M Christ
AMERICAN MATHEMATICAL SOCIETY 9 (4), 1996
1311996
On the restriction of the Fourier transform to curves: endpoint results and the degenerate case
M Christ
Transactions of the American Mathematical Society 287 (1), 223-238, 1985
1301985
On almost everywhere convergence of Bochner-Riesz means in higher dimensions
M Christ
Proceedings of the American Mathematical Society 95 (1), 16-20, 1985
1211985
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20